Electron. J. Diff. Equ., Vol. 2014 (2014), No. 67, pp. 1-7.

Oscillation of solutions to second-order neutral differential equations

Tongxing Li, Ethiraju Thandapani

We study the oscillatory behavior of solutions to second-order neutral differential equations. We show that under certain conditions, all solutions are oscillatory.

Submitted February 5, 2014. Published March 7, 2014.
Math Subject Classifications: 34C10, 34K11.
Key Words: Oscillation; neutral delay differential equation; second-order

Show me the PDF file (185 KB), TEX file, and other files for this article.

Tongxing Li
Qingdao Technological University
Feixian, Shandong 273400, China
email: litongx2007@163.com
Ethiraju Thandapanii
Ramanujan Institute for Advanced Study in Mathematics
University of Madras, Chennai 600 005, India
email: ethandapani@yahoo.co.in

Return to the EJDE web page